# SDR SWAA2024111859342

- Difficulty date: November 13, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N8857Q
- Make and model: Boeing 737-8
- Aircraft serial: 67471
- Aircraft time: 5,610 hours, 3,113 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT NOT TESTING<[01] 01 - REMOVED AND REPLACED PER [AMM 25-64-00-900-805-MAX (FLASHLIGHT BATTERY REPLACEMENT (WITH FLASHING OR PUSH TO TEST - LED INDICATOR) - PERMANENT)] REPLACED COCKPIT FLASHLIGHT BATTERY PER AMM 25-64-00 OPS CK GOOD.
